# SDR CALA2020022900546

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 39,791 hours, 13,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEREXIT AREA LIGHT IN CEILING AT ROW 39 INOP. RELAMPED REF AMM 33-51-03-960-801 OPSCHECKED OK. ACP IDT INSP OF REPLACING EPL LAMP AT CEILING ABOVE ROW 39 REF GMM 09-10-05 AND AMM 33-51-03. OPS CHKD GOOD.
